Sudden onset rashes

A 52-year-old female with hx of hypothyroidism controlled on levothyroxine presents c/o sudden onset rash to her face and chest for the past week. Pt notes that prior to rash starting she developed mild swelling to her eyelid and lips the night before and then very pruritic rash. She has been using triamcinolone cream, Zyrtec, and Calamine lotion for itchiness with no relief. Few days later while on steriods the rash started migrating downwards to torso, abdomen and thighs. Differentials and diagnoses?

1 Like

LikeAnswersShare
Idiopathic urticaria Rx tab betnesol 0.5mg in loading doses Ie 6 5 4 3 2 1 and shift on tab dispred4mg 1od Tab fexofenadine180mg+monteleukast 10mg 1od Inj histaglobe 1vial /sc weekly Atarax or calosoft AF lotion I don't think it is drug rash as she must have been taking for a long time before it
Thanx dr Ashok Leel
0

View 8 other replies

Drug allergy Allergic rash Tab Medrol 8 mg bd tab Allegra 120 mg bd
? ALLERGIC RASH.. ? DRUG ALLERGIC RASH..
Tnx Dr Gyanendranath Tripathy
0
? URTICARIAL RASHES DUE TO DRUG ALLERGY/PHOTODERMATITIS INJ. AVIL IM INJ. HYDROCORTISONE IV....STAT FOLLOWED BY TAB. FEXOFENADINE 180 OD TAB.DEFLAZACORT 6MG BD TAB . ALBENDA+IVERMECTIN STAT CAPS. ANTIOXIDANT AVOID SUN EXPOSURE FIND OUT AND STOP CULPRIT DRUG IF ANY CBC,ESR, ALLERGIC ANTIBODY..TEST
Thanks Dr. Pushker Bhomia
0

View 3 other replies

Drug allergy or urticaria Inj Avil 2ml +Inj dexona 2ml im stat. LEVOCET 5.g bd. Tapering dose of steroid orally. Clean area with diluted betadine lotion apply caladryl lotion apply lobate-S oint locally. Dewarming.
Thanks Dr Ramesh Kumar Singh
0

View 4 other replies

Hives ? Drug allergy Inj Avil 1 amp im stat Inj Dexamithasone 8mg iv stat Tab Prednisolone 1mg/kg daily at 8 AM Tab Hydroxyzine 25mg tds Momitasone ointment topically
Photodermatitis ie an acd triggered by sunlight exposure which then gradually spreads to the whole body.
DRUG ALLERGY TO LEVOTHYROXINE
Drug induced ALLERGIC rash
Allergic rashe
Load more answers